MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) STYLE 45 SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) STYLE 45 SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Catalog Number 45-800
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Swollen Lymph Nodes/Glands (4432)
Date of Event 01/01/2016
Type of Reportable Event Serious Injury
Event or Problem Description
Patient reported "swollen lymph nodes", "bothersome", "making [the patient] sick", "feels like [the patient] has cat toys in [the patient's] breast", "pain", "crinkling", "uncomfortable", "headaches", "hives", "brain fog", "thinning hair", "swollen lips", "neuropathy", "problems sleeping", "joint pain", "cant swallow" and "tongue scalloping".This record is for the left side.The device remains implanted.
 
Additional Manufacturer Narrative
The event of seroma is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.A review of the device history record has been completed.No deviations or non-conformances noted.Reason for reoperation: seroma-late.

Brand Name
STYLE 45 SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
la aurora de heredia
CS 
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
la aurora de heredia
CS  
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
8479366324
MDR Report Key24306348
Report Number9617229-2026-02689
Device Sequence Number21247926
Product Code FTR
UDI-Device Identifier10888628002142
UDI-Public10888628002142
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/29/2019
Device Catalogue Number45-800
Device Lot Number2636848
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/26/2026
Initial Report FDA Received Date02/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/29/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age38 YR
Patient SexFemale
Patient Weight60 KG
Patient EthnicityNon Hispanic
Patient RaceWhite